# SDR ASAA2018030123715

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,562 hours, 6,781 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: 12952101
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGER AT 27B HAD PHONE CHARGER PLUGGED INTO RECEPTACLE 27B, THE PHONE CHARGER BECAME HOT. PASSENGER UNPLUGGED THE CHARGER AND A SMALL SPARK OCCURRED. CAPTAIN TURNED OFF SEAT POWER AND RETURNED TO GATE. GROUNDED - YES. REMOVED AND REPLACED SEAT 27B ACOU PER AMM 44-60-00 OPS CHECK NORMAL.
